# SDR USAA2013050600019

- Difficulty date: May 5, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 30,007 hours, 12,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2503
- Condition: Inoperative
- Location: Cabin
- Part time: 36,661 hours, 14,447 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT SIGN OVERWING ON A/C RIGHT INOP.  MAINTENANCE REPLACED EPSU AT RIGHT OVERWING PER 33-51-38-401.  OPS CHECK GOOD.
